# SDR DALA2021022201034

- Difficulty date: February 17, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,675 hours, 8,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 GOT DOOR L MID CABIN AND FLIGHT ATTEND OBSERVED HOOKS ON BOTTOM NOT SEATED.  CORRECTIVE ACTION:  PERFORMED RIG OF LOCKING MECHANISM FOR L2 DOOR AND ADJUSTED UPPER YOKE CLEARANCE PER A330 AMM 52-12.  (7537174)
